# SDR CALA2025071406517

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,179 hours, 10,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST DOOR 1R SLIDE INSPECTION.  FABRIC  HANGING LOW/TOUCHING FLOOR.  REPACKED GIRT MATERIAL Z FOLD ON 1R DOOR SLIDE REF AMM 25-66-01.  C/W RII REF. GMM 09-25-05. 1R DOOR SLIDE INSTALL IS GOOD REF. AMM 25-66-01.
